# SDR USAA92081431

- Difficulty date: July 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 37,862 hours, 15,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D30665109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - EES - DROP IN MAINTENANCE - L2 DOOR SLIDE SAFETY LANYARD NOT SECURED.  RE-RIG LANYARD.  (S)
